# SDR AWXA9500078

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: B180081103
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - FLT 574 - PHX-OAK - AIR TURNBACK - AFTER TAKEOFF, THE CAPTAINS ELECTRIC ALTIMETER STAYED IN ONE POSITION.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPTAINS ELECTRIC ALTIMETER.  OPS CHECK NORMAL PER MM 34-12-00.  AIRCRAFT RETURNED TO SERVICE.  (Z)
